Addendum to "existence of Hermitian n-symmetric spaces and of non-commutative naturally reductive spaces"

Research output: Contribution to journalComment/debate

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)455-456
Number of pages2
JournalMathematische Zeitschrift
Volume197
Issue number3
DOIs
StatePublished - Sep 1 1988

Fingerprint

Symmetric Spaces

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{0cbedf0e7d554edc8f5fe306ece1bb20,
title = "Addendum to {"}existence of Hermitian n-symmetric spaces and of non-commutative naturally reductive spaces{"}",
author = "Jim{\'e}nez, {J. Alfredo}",
year = "1988",
month = "9",
day = "1",
doi = "10.1007/BF01418342",
language = "English (US)",
volume = "197",
pages = "455--456",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

Addendum to "existence of Hermitian n-symmetric spaces and of non-commutative naturally reductive spaces". / Jiménez, J. Alfredo.

In: Mathematische Zeitschrift, Vol. 197, No. 3, 01.09.1988, p. 455-456.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Addendum to "existence of Hermitian n-symmetric spaces and of non-commutative naturally reductive spaces"

AU - Jiménez, J. Alfredo

PY - 1988/9/1

Y1 - 1988/9/1

UR - http://www.scopus.com/inward/record.url?scp=0041197395&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041197395&partnerID=8YFLogxK

U2 - 10.1007/BF01418342

DO - 10.1007/BF01418342

M3 - Comment/debate

AN - SCOPUS:0041197395

VL - 197

SP - 455

EP - 456

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -